Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 908459, 6 pages
http://dx.doi.org/10.1155/2013/908459
Research Article

State Feedback Control for Stochastic Feedforward Nonlinear Systems

1College of Engineering, Bohai University, Liaoning 121013, China
2College of Mathematics and Physics, Bohai University, Liaoning 121013, China

Received 13 October 2013; Accepted 13 December 2013

Academic Editor: Xudong Zhao

Copyright © 2013 Liang Liu and Ming Gao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper considers the state feedback stabilization problem for a class of stochastic feedforward nonlinear systems. By using the homogeneous domination approach, a state feedback controller is constructed to render the closed-loop system globally asymptotically stable in probability. A simulation example is provided to show the effectiveness of the designed controller.